RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Asadullin, Èl'dar Maratovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:157
Abstract pages:227
Full texts:79
References:29
E-mail:

http://www.mathnet.ru/eng/person67068
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. E. M. Asadullin, F. S. Nasyrov, “About filtering problem of diffusion processes”, Ufimsk. Mat. Zh., 3:2 (2011),  3–9  mathnet  zmath; Ufa Math. J., 3:2 (2011), 3–9

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019